# SDR XYZA20161101001

- Difficulty date: October 4, 2016
- Submitted: November 1, 2016
- Operation: General aviation
- Aircraft: N54HC
- Make and model: Cessna 525
- Aircraft serial: 5250157
- Aircraft time: 3,470 hours, 2,588 cycles
- Engine: Wilint FJ441A
- System (JASC): 2140 · Heating System
- Part: Flow Valve
- Part number: 1H1248
- Part serial: 8AJ45
- Condition: Faulty
- Location: Cabin Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GOES TO MAX HEAT IN FLIGHT. AIR CONDITIONING SYSTEM OPERATES NORMALLY HOWEVER, HOT BLEED AIR APPEARS TO BE COMING FROM THE EMERGENCY PRESSURIZATION SYSTEM.
